RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 88, Issue 4  


Anatolii Alekseevich Karatsuba (photo)
Benford's Law and Distribution Functions of Sequences in $(0,1)$
V. Baláž, K. Nagasaka, O. Strauch
485
Proof of the Faugère Criterion for the F5 Algorithm
O. N. German
502
On Algebraic Identities between Generalized Hypergeometric Functions
V. A. Gorelov
511
On a Problem of Karatsuba
S. A. Gritsenko
517
Estimates of Character Sums in Finite Fields
S. V. Konyagin
529
Alternatives to the Euler–Maclaurin Formula for Calculating Infinite Sums
Yu. V. Matiyasevich
543
On the Irrationality Exponent of the Number $\ln2$
Yu. V. Nesterenko
549
Two Modularity Lifting Conjectures for Families of Siegel Modular Forms
A. A. Panchishkin
565
Existence of the Kähler–Einstein Metric on Certain Fano Complete Intersections
A. V. Pukhlikov
575
On the Measure of Irrationality of the Number $\pi$
V. Kh. Salikhov
583
The Mean Number of Steps in the Euclidean Algorithm with Odd Incomplete Quotients
A. V. Ustinov
594
Character Sums over Shifted Primes
J. B. Friedlander, K. Gong, I. E. Shparlinski
605
A Supercongruence Motivated by the Legendre Family of Elliptic Curves
Heng Huat Chan, Ling Long, W. Zudilin
620
On Monochromatic Solutions of Some Nonlinear Equations in $\mathbb Z/p\mathbb Z$
I. D. Shkredov
625
The Mellin Transform of Hardy's Function is Entire
M. Jutila
635

Corrections
640
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019